New

Panadol Actifast Soluble Tablets X 24

0

14,950.00

Qty:

Panadol Actifast Soluble Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old.

Each effervescent tablets contains the active ingredient Paracetamol 500mg.

Also includes sorbitol (E420).

Sodium content 427mg per tablet.

Other Products From This Seller